# SDR ASOA2013101109202

- Difficulty date: September 16, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 33,947 hours, 30,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END OF CROSSBEAM AT BS 349.00, RBL 45.  REMOVED CORROSION IAW SRM 51-21-06-00.
